Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jun 17, 2015, 8:36 AM CDT for 28 counties in Texas. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2015, 8:36 AM CDT (13:36 UTC)
- Expired
- Jun 18, 2015, 3:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Fort Worth, TX
All 28 counties
Anderson County, TX, Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Limestone County, TX, McLennan County, TX, Montague County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 1.6 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
781 WWUS74 KFWD 171336 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 836 AM CDT WED JUN 17 2015 ...TROPICAL DEPRESSION BILL CREATING STRONG AND GUSTY WINDS... .AS TROPICAL DEPRESSION BILL CONTINUES TO MOVE NORTH ALONG THE I-35 CORRIDOR...STRONG AND GUSTY WINDS WILL OCCUR MAINLY OVER AREAS NORTH THROUGH SOUTHEAST OF ITS CENTER. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS UP TO 45 MPH ARE LIKELY IN THESE AREAS THROUGH LATE AFTERNOON. TXZ091>095-102>107-117>123-133>135-145>148-159>161-172145- /O.NEW.KFWD.WI.Y.0005.150617T1336Z-150618T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- JOHNSON-ELLIS-HENDERSON-HILL-NAVARRO-FREESTONE-ANDERSON-MCLENNAN- FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS... GUN BARREL CITY...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... PALESTINE...WACO...MARLIN...MEXIA...GROESBECK 836 AM CDT WED JUN 17 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...TODAY THROUGH 7 PM CDT. * WINDS...CYCLONIC...EASTERLY VARYING TO SOUTHERLY...AT 20 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...WINDS WILL CREATE A HARD DRIVING RAIN AND LOW VISIBILITIES FOR MOTORISTS. OUTDOOR OBJECTS MIGHT BE BLOWN AROUND. SMALL TO MEDIUM BRANCHES MAY BREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
4 follow-up statements
564 WWUS74 KFWD 172031 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CDT WED JUN 17 2015 ...STRONG AND GUSTY WINDS ASSOCIATED WITH TROPICAL DEPRESSION BILL... .TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE NORTH JUST WEST OF THE I-35/35W CORRIDOR. STRONG AND GUSTY WINDS ARE EXPECTED TO CONTINUE AROUND AND NEAR THE CENTER OF CIRCULATION THROUGH EARLY EVENING. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS UP TO 40 MPH ARE LIKELY IN THESE AREAS AND IN RAIN BANDS. TXZ145>148-159>161-172145- /O.CAN.KFWD.WI.Y.0005.000000T0000Z-150618T0000Z/ HILL-NAVARRO-FREESTONE-ANDERSON-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...WACO...MARLIN...MEXIA...GROESBECK 331 PM CDT WED JUN 17 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY OVER THE SOUTHERN AREAS OF THE ADVISORY. $$ TXZ091>095-102>107-117>123-133>135-180000- /O.CON.KFWD.WI.Y.0005.000000T0000Z-150618T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- JOHNSON-ELLIS-HENDERSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS... GUN BARREL CITY 331 PM CDT WED JUN 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THIS AFTERNOON THROUGH 7 PM CDT. * WINDS...CYCLONIC...EASTERLY VARYING TO SOUTHERLY...AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...WINDS WILL CREATE A HARD DRIVING RAIN AND LOW VISIBILITIES FOR MOTORISTS. OUTDOOR OBJECTS MIGHT BE BLOWN AROUND. SMALL TO MEDIUM BRANCHES MAY BREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
680 WWUS74 KFWD 172303 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CDT WED JUN 17 2015 ...STRONG AND GUSTY WINDS ASSOCIATED WITH TROPICAL DEPRESSION BILL... .TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE NORTHEAST FROM DENTON TO NEAR SHERMAN DURING THE EVENING HOURS. STRONG AND GUSTY WINDS ARE EXPECTED TO CONTINUE AROUND AND NEAR THE CENTER OF CIRCULATION THROUGH 10 PM. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS UP TO 40 MPH ARE LIKELY IN THESE AREAS AND IN RAIN BANDS. TXZ117-133>135-180015- /O.CAN.KFWD.WI.Y.0005.000000T0000Z-150618T0000Z/ PARKER-JOHNSON-ELLIS-HENDERSON- INCLUDING THE CITIES OF...WEATHERFORD...BRIAR...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS... ATHENS...GUN BARREL CITY 603 PM CDT WED JUN 17 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. WINDS ARE BEGINNING TO WEAKEN BELOW WIND ADVISORY CRITERIA AS THE CENTER OF TROPICAL DEPRESSION BILL PULLS AWAY. HOWEVER...GUSTY WINDS OVER 35 MPH WILL STILL BE POSSIBLE IN AND NEAR ANY THUNDERSTORMS. $$ TXZ091>095-102>107-118>123-180300- /O.EXT.KFWD.WI.Y.0005.000000T0000Z-150618T0300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI 603 PM CDT WED JUN 17 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...THROUGH 10 PM. * LOCATION...INCLUDING THE DFW METROPLEX AND LOCATIONS NORTH AND EAST OF THERE. * WINDS...STRONG AND GUSTY WINDS ARE EXPECTED TO CONTINUE AROUND AND NEAR THE CENTER OF CIRCULATION THROUGH 10 PM. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS UP TO 45 MPH ARE LIKELY IN THESE AREAS AND IN RAIN BANDS. * IMPACTS...WINDS WILL CREATE A HARD DRIVING RAIN AND LOW VISIBILITIES FOR MOTORISTS. OUTDOOR OBJECTS MIGHT BE BLOWN AROUND. SMALL TO MEDIUM BRANCHES MAY BREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
390 WWUS74 KFWD 180255 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 955 PM CDT WED JUN 17 2015 TXZ118>123-180400- /O.CAN.KFWD.WI.Y.0005.000000T0000Z-150618T0300Z/ TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS... ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI 955 PM CDT WED JUN 17 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY FOR THE COUNTIES OF TARRANT...DALLAS...ROCKWALL... KAUFMAN....VAN ZANDT AND RAINS. AS TROPICAL DEPRESSION BILL MOVES NORTHWARD THE STRONG WINDS ASSOCIATED WITH IT WILL CONTINUE TO GRADUALLY SUBSIDE ACROSS THE I-20 CORRIDOR. $$ TXZ091>095-102>107-180800- /O.EXT.KFWD.WI.Y.0005.000000T0000Z-150618T0800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS 955 PM CDT WED JUN 17 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT THURSDAY... * TIMING...THROUGH 3 AM. * LOCATION...ALONG AND NORTH OF A LINE FROM BRIDGEPORT TO PLANO TO SULPHUR SPRINGS. * WINDS...STRONG AND GUSTY WINDS ARE EXPECTED TO CONTINUE AROUND AND NEAR THE CENTER OF CIRCULATION THROUGH 3 AM. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS UP TO 45 MPH ARE LIKELY IN THESE AREAS AND IN RAIN BANDS. * IMPACTS...WINDS WILL CREATE A HARD DRIVING RAIN AND LOW VISIBILITIES FOR MOTORISTS. OUTDOOR OBJECTS MIGHT BE BLOWN AROUND. SMALL TO MEDIUM BRANCHES MAY BREAK. LARGE TREES ROOTED IN SATURATED SOILS MAY BLOW DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
011 WWUS74 KFWD 180803 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 303 AM CDT THU JUN 18 2015 ...WIND ADVISORY HAS EXPIRED... TXZ091>095-102>107-180915- /O.EXP.KFWD.WI.Y.0005.000000T0000Z-150618T0800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS 303 AM CDT THU JUN 18 2015 ...WIND ADVISORY HAS EXPIRED... AS TROPICAL DEPRESSION BILL CONTINUES TO MOVE NORTH NORTHEASTWARD...WINDS HAVE BEEN DECREASING TO 15 TO 25 MPH WITH SOME GUSTS OVER 30 MPH. THUS THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. SOME GUSTS OVER 30 MPH ARE LIKELY THIS MORNING...BUT SUSTAINED WINDS SHOULD BE IN THE 15 TO 25 MPH RANGE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jun 17, 8:35 AM CDT, 1 minute earlier.
Area forecast discussion, Jun 17, 8:35 AM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 835 AM CDT WED JUN 17 2015 .DISCUSSION... ADDED A WIND ADVISORY TO THE FORECAST FOR AREAS NORTH THROUGH EAST OF TD BILLS EXPECTED TRACK THROUGH 7 PM. THIS INCLUDES AREAS FROM BOWIE SOUTH TO WACO AND CAMERON AND EASTWARD. 75 && .AVIATION... /ISSUED 703 AM CDT WED JUN 17 2015/ /12Z TAFS/ REMNANTS OF TROPICAL STORM BILL CONTINUE TO PUSH NORTH THROUGH TEXAS THIS MORNING WITH WIDESPREAD MODERATE RAINFALL ACROSS MUCH OF THE AREA. MODERATE TO HEAVY RAINFALL WILL PREVAIL AT LEAST THROUGH THE MORNING HOURS IN THE METROPLEX WITH VIS TEMPORARILY DROPPING TO AROUND 1SM AND CIGS AROUND 800FT. THE CENTER OF CIRCULATION IS NEAR WACO NOW AND WILL CONTINUE NORTH THROUGH THE DAY WITH PRECIPITATION LIKELY TAPERING OFF A BIT LATER THIS AFTERNOON. AT WACO...THE HEAVIEST OF THE PRECIPITATION IS ALREADY NORTH OF THE AIRPORT BUT SOME ADDITIONAL SHOWERS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE DAY. CURRENT THINKING IS THAT THE BULK OF THE PRECIPITATION WILL MOVE NORTH BY LATE AFTERNOON AND WE WILL HAVE TO SEE IF ADDITIONAL SHOWERS DEVELOP ON THE BACK SIDE OF THIS SYSTEM OR IF NEW ACTIVITY DEVELOPS OVERNIGHT. A BRIEF PERIOD OF VFR CONDITIONS MAY DEVELOP THIS EVENING BUT A RETURN TO MVFR CIGS IS EXPECTED OVERNIGHT. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 73 87 74 91 / 100 90 60 30 30 WACO, TX 81 74 87 74 91 / 100 80 60 30 20 PARIS, TX 80 72 83 72 88 / 90 90 80 50 40 DENTON, TX 77 72 87 73 91 / 100 100 60 40 30 MCKINNEY, TX 79 73 85 73 89 / 100 100 70 40 30 DALLAS, TX 79 73 87 74 91 / 100 90 70 40 30 TERRELL, TX 80 74 86 73 90 / 100 80 70 40 30 CORSICANA, TX 80 74 86 73 90 / 100 80 60 40 30 TEMPLE, TX 82 73 86 73 90 / 100 80 60 30 20 MINERAL WELLS, TX 77 70 88 72 91 / 100 60 50 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-102>107- 117>123-133>135-145>148-159>161. && /75
Hazardous weather outlook, Jun 17, 4:15 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT WED JUN 17 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 415 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE NORTH THROUGH THE REGION TODAY PRODUCING HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES WITH ISOLATED HEAVIER AMOUNTS MAY PRODUCE SOME FLASH FLOODING THROUGH THIS EVENING. REMNANT TROPICAL CYCLONES OFTEN TIMES PRODUCE TORNADOES. THE THREAT FOR FAST MOVING TROPICAL TORNADOES WILL CONTINUE THROUGH THIS EVENING. THE AREAS WITH THE HIGHEST TORNADO THREAT ARE EXPECTED TO BE EAST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS THURSDAY INTO FRIDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS THROUGH TONIGHT. DUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | McLennan | 23 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | McLennan | 34 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Milam | 61 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Limestone | 62 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Jun 17, 1:41 AM CDT | Areal Flood Advisory | FWD | Milam | 3 hr |
| Jun 17, 4:09 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jun 17, 7:00 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Hill, Johnson, Tarrant | 3 hr |
| Jun 17, 8:05 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 17, 8:43 AM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Jun 17, 9:05 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Jun 17, 9:12 AM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 3 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | FWD | Hunt | 48 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Jun 17, 9:35 AM CDT | Areal Flood Advisory | FWD | Wise | 3 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 10 days |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Wise | 60 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Collin | 53 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Denton | 9 days |
| Jun 17, 10:16 AM CDT | Areal Flood Advisory | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| Jun 17, 10:21 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Somervell | 3 hr |
| Jun 17, 11:04 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 17, 11:46 AM CDT | Areal Flood Advisory | FWD | Parker | 119 min |
| Jun 17, 11:58 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 2 hr |
| Jun 17, 12:30 PM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| Jun 17, 1:03 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Jun 17, 1:19 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 17, 2:00 PM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Jun 17, 3:01 PM CDT | Special Weather Statement | FWD | Milam | 44 min |
| Jun 17, 3:15 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 17 hr |
| Jun 17, 3:43 PM CDT | Special Weather Statement | FWD | Navarro | 47 min |
| Jun 17, 3:45 PM CDT | River Flood Warning | FWD | Cooke | 24 hr |
| Jun 17, 3:45 PM CDT | River Flood Warning | FWD | Denton | 41 hr |
| Jun 17, 3:48 PM CDT | Tornado Warning | FWD | Navarro | 27 min |
| Jun 17, 4:01 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Jun 17, 4:08 PM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam, Robertson | 3 hr |
| Jun 17, 4:16 PM CDT | Special Weather Statement | FWD | Navarro | 44 min |
| Jun 17, 4:17 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Jun 17, 4:33 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Jun 17, 4:53 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 3 hr |
| Jun 17, 4:59 PM CDT | Special Weather Statement | FWD | Navarro, Van Zandt | 61 min |
| Jun 17, 5:37 PM CDT | Areal Flood Advisory | FWD | Henderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more | 3 hr |
| Jun 17, 5:57 PM CDT | Special Weather Statement | FWD | Limestone | 63 min |
| Jun 17, 6:04 PM CDT | River Flood Warning | FWD | Parker | 43 hr |
| Jun 17, 6:12 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 3 hr |
| Jun 17, 6:34 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Jun 17, 6:50 PM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jun 17, 6:58 PM CDT | Flash Flood Warning | FWD | Wise | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.